ihad uc but doc says i dont anymore but i keep getting a rash and bad odor at my anas been to regular doc he gave me hydracortazone that didnt work went to gastro doc he gave me hydro supositorys nothing is working odor has been going on for years i seem to have bad anxiety and getting worse because of problem and problem getting worse every day can you help
*****I HAVE A SOLUTION for directly eliminating the smell. One word........VINEGAR! Just plain white vinegar. I haven't even tried the apple cider variety.
I have had this too. Soaping up 3 times. Get out of the shower, dry myself.......and the part of the towel that dryed me down there....smells! And no there is no leaking, it feels dry. So WTF??? It's like a strong musky oily smell (not crap). Anyways, just rub some vinegar there, and a little ways inside, right after you bathe. No it doesn't sting, unless you're sore from scratching a lot. And just do it throughout the day, if you need to. And if super bad, no problem.........get some of those round small thin cotton pads (makeup remover pads?), soak them in vinegar, then tuck one into your buttcrack, and leave it there. It should stay. Or just take 2 squares of TP, fold it twice, add some vinegar.....and use that instead of those round pads. AND......put some in a ziplock....brrrrring them with you to work. And simply just discard/replace throughout the day! I'll betcha you'll only need to do that ONCE in a day! There you go! AND, the most important thing.......SAY YOUR PRAYERS! Jesus can heal you of ANYTHING. And pay attention to the dreams he gives you. Cheers! :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.